# SDR SWIA202053083

- Difficulty date: August 31, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605-STGR 25L/25R FRAME CORRODED.  C-CHECK RO 10/4/2020.  REMOVED CORROSION AT FS 605 STGR 25L TO 25R, REF CRJ200 SRM.  FOUND TO BE OUT OF LIMITS.  PERFORMED FRAME REPAIR AT FS 605 BETWEEN STGR 26R TO 27R, REF CRJ200 SRM AND DWG.  COMPLIED WITH TASK CARD.
